The duality correspondence of infinitesimal characters

Tom 70 / 1996

Tomasz Przebinda Colloquium Mathematicum 70 (1996), 93-102 DOI: 10.4064/cm-70-1-93-102

Streszczenie

We determine the correspondence of infinitesimal characters of representations which occur in Howe's Duality Theorem. In the appendix we identify the lowest K-types, in the sense of Vogan, of the unitary highest weight representations of real reductive dual pairs with at least one member compact.

Autorzy

  • Tomasz Przebinda

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek